# SDR CALA2010042800174

- Difficulty date: April 27, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 42,270 hours, 6,344 cycles
- System (JASC): 2565 · Escape Slide
- Part: Regulator
- Part number: 130104237
- Part serial: 1Z3105
- Condition: Failed
- Location: Evac Slide
- Part time: 30,343 hours, 4,335 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE DID NOT DEPLOY AS PER W/C 62-2560-1-7800 STEP C.8.H.  OVERWING SLIDE DID NOT INFLATE.  FOUND CONFIRMED FAILURE ON LT O/W SLIDE INFLATION CYLINDER PRES SURE REGULATOR. FINDING CONFIRMED BY ENGINEER.  INFLATION CYLINDER / REGULATOR AND SLIDE REPLACED AND SYSTEM RESTORED TO NORMAL PER SCHEDULED WORKCARD 62-2560-1-7800.  PARTS CHANGE ACCOMPLISHED ON SEPARATE NON-ROUTINES.  ENGINEER WAS ONSITE AND HAS PHOTOS OF THIS EVENT.
